# SDR VNAA202401050019

- Difficulty date: November 10, 2023
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N562NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15347
- Aircraft time: 20,359 hours, 18,246 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: CC67013000
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BORE AT CENTER HINGE FITTING INBOARD LUGS AT AILERON RH.  BORE AT CENTER HINGE FITTING INBOARD LUGS AT AILERON RH. WERE REPAIRED PER REO 670-57-61-107 REV. -B
